Virginia, 2006

Hail and Damaging Winds in Virginia, April 3, 2006

April 3, 2006 · NWS AKQ · 29 events in 21 counties and zones

19 thunderstorm wind, 10 hail, as filed by the National Weather Service.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$64,000
Crop damage
None recorded
Events
29

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before the first event at Apr 3, 2:13 PM EST, 2 hours 42 minutes earlier.

Area forecast discussion, Apr 3, 2:13 PM EST, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
313 PM EDT MON APR 3 2006

.SHORT TERM /TONIGHT THROUGH WEDNESDAY/...
STRONG COLD FRONT TO THE W WILL CROSS THE AREA THIS EVENING.
DEVELOPING LINE OF CONVECTION OVER WV AHEAD OF THE SHORTWAVE. THE
SHORTWAVE WILL CROSS THE AREA THIS EVENING WITH STRONG VV. ALSO
STEEP LAPSE RATES ALOFT COMING THROUGH WITH THIS LINE. SOME
HEATING IS NOW TAKING PLACE WITH CLEARING BEHIND THE INITIAL
CONVECTION. HOWEVER INITIAL CONVECTION HAS PUSHED LOW LEVEL
MOISTURE TO THE S AND THIS IS NOT RETURNING VERY QUICKLY. ALSO
DEWPOINTS HAVE BEEN FALLING OVER WESTERN SECTIONS OF VA. THE
BIGGEST QUESTION ABOUT HOW MUCH SEVERE WEATHER IS HOW MUCH CAPE
THIS CAN GENERATE. THE WIND SHEAR PROFILE IS GOOD FOR BOW OR
SUPERCELLS WITH THE CONVECTION. WILL GO LIKELY WITH THE
CONVECTION AS IT MOVES THROUGH THE AREA THIS EVENING. AFTER THE
FRONT PASSES WITH STRONG DOWNSLOPE SKIES WILL CLEAR QUICKLY AND
STAY THAT WAY UNTIL DURING THE DAY ON TUE WHEN COLD AIR ALOFT WILL
TRIGGER CU DEVELOPMENT. THIS WILL BE EVEN MORE LIKELY ON WEDNESDAY
WHEN COLD POOL MOVES BY TO THE N. WILL COOL OFF QUICKLY TONIGHT
INTO THE 40S AND EVEN WITH DOWNSLOPE AND SUNHINE WILL ONLY GET
BACK TO LOW 60S ON TUESDAY AND MAY BE A LITTLE COOLER ON WEDNESDAY.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
WARM UP BEGINS ON THURSDAY WITH THE NEXT FRONT COMING IN FOR
FRIDAY NIGHT AND SAT. THIS WILL BE THE NEXT CHC OF PRECIP. WILL
LEAN TOWARD THE ECMWF WITH THIS SYSTEM.

&&

.AVIATION...
MAINLY VFR CONDS EXPECTED TNGT THRU ERLY TUE AFTN. HOWEVER...ISLTD
MVFR/IFR LATE THIS AFTN OR ERLY THIS EVENG DUE TO SCTD TSRAS WITH
COLD FRNT. OTHRWISE...WNDS INCRS FM WNW FM ERLY TUE MORNG THRU TUE
AFTN.

&&

.MARINE...
CA CONDS TNGT THRU TUE ALL WATERS FOR WNDS ESPLY AS COOL AIR ADVCTN
AND DRIER AIRMASS FILTERS IN BEHIND COLD FRNT.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...NONE.
VA...NONE.
MARINE...SMALL CRAFT ADVISORY FOR ANZ630>633-650-652-654-656-658 FROM
     MIDNIGHT TUESDAY TO 8 PM TUESDAY.
&&

SHORT TERM...BILLET
LONG TERM...BILLET
AVIATION...CURRY
MARINE...GINGRICH
Hazardous weather outlook, Apr 3, 3:10 AM EST, 13 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
410 AM EDT MON APR 3 2006

ANZ650-MDZ021>025-VAZ048-049-060>071-079-080-040815-
COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT
20 NM-DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-
MARYLAND BEACHES-FLUVANNA-LOUISA-PRINCE EDWARD-CUMBERLAND-
GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA-
POWHATAN-CHESTERFIELD-HENRICO-BRUNSWICK-DINWIDDIE-
410 AM EDT MON APR 3 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER MARYLAND EASTERN
SHORE...AND CENTRAL AND SOUTH CENTRAL VIRGINIA.

.DAY ONE...TODAY...
A COLD FRONT WILL BE CROSSING THE AREA THIS
AFTERNOON...ACCOMPANIED BY SHOWERS AND THUNDERSTORMS. THERE IS A
SLIGHT RISK OF SEVERE WEATHER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON.

ANZ630>633-652-654-656-658-670-NCZ012>017-030>032-102-VAZ072>078-
081>100-040815-
CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA-
CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA-
CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA-
CURRITUCK SOUND-
COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT 20 NM-
COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT
20 NM-
COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT
20 NM-
COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT
20 NM-
WATERS FROM FENWICK ISLAND DE TO CURRITUCK BEACH LIGHT NC FROM
20 TO 40 NM-NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-
INLAND CURRITUCK-BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-
KING WILLIAM-KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-
NORTHUMBERLAND-LANCASTER-PRINCE GEORGE-CHARLES CITY-NEW KENT-
GLOUCESTER-MIDDLESEX-MATHEWS-GREENSVILLE-SUSSEX-SURRY-JAMES CITY-
YORK-SOUTHAMPTON-ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-
NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE-VIRGINIA BEACH-ACCOMACK-
NORTHAMPTON VA-
410 AM EDT MON APR 3 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NORTH
CAROLINA...AND EASTERN VIRGINIA.

.DAY ONE...TODAY AND TONIGHT...
A COLD FRONT WILL BE CROSSING THE AREA LATE THIS AFTERNOON OR
EVENING...ACCOMPANIED BY SHOWERS AND THUNDERSTORMS. THERE IS A
MODERATE RISK OF SEVERE WEATHER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY.

25

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...AND
STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
WAKEFIELD, VA CAN BE FOUND ON THE INTERNET AT THE FOLLOWING
(LOWER CASE): HTTP://WWW.ERH.NOAA.GOV/AKQ.

In the hours before

Local storm report, Apr 3, 11:57 AM EST, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1257 PM EDT MON APR 03 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1253 PM     HAIL             HERTFORD                36.18N 76.47W
04/03/2006  E0.75 INCH       PERQUIMANS         NC   TRAINED SPOTTER

            PENNY SIZE HAIL...40 TO 50 MPH WINDS.

&&

WRS
Local storm report, Apr 3, 12:19 PM EST, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
119 PM EDT MON APR 03 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             ELIZABETH CITY          36.30N 76.22W
04/03/2006  E1.00 INCH       PASQUOTANK         NC   LAW ENFORCEMENT

            ALSO...WIND GUST TO 42 KT AT KECG.

0115 PM     HAIL             WEEKSVILLE              36.21N 76.17W
04/03/2006  E1.00 INCH       PASQUOTANK         NC   LAW ENFORCEMENT

&&

WRS
Local storm report, Apr 3, 1:49 PM EST, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
249 PM EDT MON APR 03 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0118 PM     HAIL             SHILOH                  36.27N 76.08W
04/03/2006  E0.75 INCH       CAMDEN             NC   LAW ENFORCEMENT

&&

BH
Local storm report, Apr 3, 2:07 PM EST, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
307 PM EDT MON APR 03 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1257 PM     TSTM WND DMG     2 NE HERTFORD           36.20N 76.45W
04/03/2006                   PERQUIMANS         NC   EMERGENCY MNGR

            ROOF PARTIAL BLOWN OFF BED AND BREAKFAST.

0100 PM     TSTM WND DMG     4 SE HERTFORD           36.14N 76.42W
04/03/2006                   PERQUIMANS         NC   EMERGENCY MNGR

            TREES DOWN IN NEW HOPE.

&&

BH
Special weather statement, Apr 3, 4:15 PM EST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
515 PM EDT MON APR 3 2006

VAZ048-049-060>063-067>069-032230-
AMELIA VA-CUMBERLAND VA-FLUVANNA VA-GOOCHLAND VA-HANOVER VA-LOUISA
VA-NOTTOWAY VA-POWHATAN VA-PRINCE EDWARD VA-
515 PM EDT MON APR 3 2006

...STRONG THUNDERSTORMS MOVING TOWARD THE EASTERN VIRGINIA
PIEDMONT...

...TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT...

AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM 50 MILES NORTHWEST OF PALMYRA TO
48 MILES WEST OF HAMPDEN SYDNEY...OR FROM 41 MILES WEST OF CULPEPER
TO EVINGTON...MOVING EAST AT 35 MPH. THE STRONG THUNDERSTORMS WILL
BE NEAR...
  PALMYRA AROUND 600 PM EDT...
  CUMBERLAND AROUND 610 PM EDT...
  CARTERSVILLE AROUND 615 PM EDT...
  LOUISA AROUND 620 PM EDT...
  MINERAL AROUND 625 PM EDT...
  POWHATAN AROUND 630 PM EDT...

EXPECT FREQUENT DANGEROUS LIGHTNING...WIND GUSTS TO 50 MPH...AND
BRIEF VERY HEAVY RAIN WITH THIS LINE OF STORMS. A TORNADO WATCH
REMAINS IN EFFECT FOR CENTRAL VIRGINIA UNTIL MIDNIGHT EASTERN
DAYLIGHT TIME.

SAMMLER
Special weather statement, Apr 3, 4:47 PM EST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
547 PM EDT MON APR 3 2006

VAZ060-065>067-079-032245-
BRUNSWICK VA-LUNENBURG VA-MECKLENBURG VA-NOTTOWAY VA-PRINCE EDWARD
VA-
547 PM EDT MON APR 3 2006

...STRONG THUNDERSTORMS MOVING INTO THE SOUTHERN VIRGINIA PIEDMONT...

...TORNADO WATCH IN EFFECT UNTIL MIDNIGHT...

AT 545 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 28 MILES WEST OF HAMPDEN SYDNEY TO 45 MILES
WEST OF CHASE CITY...OR FROM 9 MILES SOUTHEAST OF RUSTBURG TO 7 MILES
NORTH OF MILTON...MOVING EAST AT 40 MPH. THE STRONG THUNDERSTORMS
WILL BE NEAR...
  HAMPDEN SYDNEY AROUND 615 PM EDT...
  CHASE CITY AROUND 630 PM EDT...
  VICTORIA AROUND 645 PM EDT...

EXPECT FREQUENT DANGEROUS LIGHTNING...WIND GUSTS TO 50 MPH...AND
BRIEF VERY HEAVY RAIN WITH THIS LINE OF STORMS. A TORNADO WATCH
REMAINS IN EFFECT FOR CENTRAL VIRGINIA UNTIL MIDNIGHT EASTERN
DAYLIGHT TIME.

SAMMLER

The radar

The Norfolk radar (KAKQ), 92 km away, was scanning. The volume nearest the first event began at 21:54 UTC.

Open the radar archive at this moment

Event by event

19 thunderstorm wind, 10 hail. Local standard time, as filed.

Thunderstorm Wind, Prince Edward

When
April 3, 4:55 PM EST
Where
Prince Edward County, 3 mi SW of Prospect
Measured
50 kt (58 mph) estimated gust
Property damage
$4,000
Reported by
DEPT OF HIGHWAYS
Coordinates
37.650, -77.617

Trees down between Prospect and Pamplin.

Thunderstorm Wind, Fluvanna

When
April 3, 4:55 PM EST
Where
Fluvanna County, Palmyra
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
LAW ENFORCEMENT
Coordinates
37.550, -77.450

Large tree down on Route 601.

Thunderstorm Wind, Cumberland

When
April 3, 5:05 PM EST
Where
Cumberland County, 4 mi N of Farmville
Measured
50 kt (58 mph) estimated gust
Property damage
$4,000
Reported by
LAW ENFORCEMENT
Coordinates
37.667, -77.500

Numerous trees down.

Thunderstorm Wind, Amelia

When
April 3, 5:25 PM EST
Where
Amelia County, 1 mi W of Amelia
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
LAW ENFORCEMENT
Coordinates
37.550, -77.450

Large tree down on Route 360.

Thunderstorm Wind, Louisa

When
April 3, 5:30 PM EST
Where
Louisa County, Louisa
Measured
50 kt (58 mph) estimated gust
Property damage
$6,000
Reported by
LAW ENFORCEMENT
Coordinates
37.867, -77.467

Trees down at three locations.

Thunderstorm Wind, Goochland

When
April 3, 5:39 PM EST
Where
Goochland County, 1 mi E of Oilville
Measured
50 kt (58 mph) estimated gust
Property damage
$4,000
Reported by
NWS EMPLOYEE(OFF DUTY)
Coordinates
37.700, -77.767

Numerous trees down near mile marker 168 on Interstate 64.

Thunderstorm Wind, Goochland

When
April 3, 5:44 PM EST
Where
Goochland County, 4 mi E of Oilville
Measured
50 kt (58 mph) estimated gust
Property damage
$4,000
Reported by
LAW ENFORCEMENT
Coordinates
37.700, -77.450

Numerous trees down on Interstate 64 near Centerville.

Thunderstorm Wind, Lunenburg

When
April 3, 5:45 PM EST
Where
Lunenburg County, 3 mi E of Kenbridge
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
DEPT OF HIGHWAYS
Coordinates
37.250, -77.417

Large tree down on Jonesboro Road.

Thunderstorm Wind, Chesterfield

When
April 3, 5:50 PM EST
Where
Chesterfield County, 2 mi SE of Winterpock
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
DEPT OF HIGHWAYS
Coordinates
37.217, -77.417

Large tree down on River Road.

Thunderstorm Wind, Hanover

When
April 3, 5:52 PM EST
Where
Hanover County, Rockville
Measured
50 kt (58 mph) estimated gust
Property damage
$4,000
Reported by
LAW ENFORCEMENT
Coordinates
37.783, -77.100

Numerous trees down.

Hail, Henrico

When
April 3, 5:55 PM EST
Where
Henrico County, Short Pump
Measured
0.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
37.917, -77.133

Hail, Richmond (C)

When
April 3, 5:55 PM EST
Where
Richmond (C) County, Richmond
Measured
0.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
37.350, -77.450

Hail, Henrico

When
April 3, 6:02 PM EST
Where
Henrico County, Glen Allen
Measured
1 in hail
Reported by
GENERAL PUBLIC
Coordinates
37.517, -77.150

Hail, Richmond (C)

When
April 3, 6:02 PM EST
Where
Richmond (C) County, Richmond
Measured
1 in hail
Reported by
GENERAL PUBLIC
Coordinates
37.967, -76.867

Thunderstorm Wind, Hanover

When
April 3, 6:10 PM EST
Where
Hanover County, Doswell
Measured
50 kt (58 mph) estimated gust
Property damage
$4,000
Reported by
LAW ENFORCEMENT
Coordinates
37.967, -76.867

Numerous trees down.

Hail, King William

When
April 3, 6:29 PM EST
Where
King William County, Aylett
Measured
0.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
37.267, -78.600

Thunderstorm Wind, Dinwiddie

When
April 3, 6:29 PM EST
Where
Dinwiddie County, 2 mi SW of Mc Kenney
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
LAW ENFORCEMENT
Coordinates
36.970, -77.017

Trees down on Interstate 85 near mile marker 40.

Thunderstorm Wind, Chesterfield

When
April 3, 6:29 PM EST
Where
Chesterfield County, Chester
Measured
50 kt (58 mph) estimated gust
Property damage
$4,000
Reported by
LAW ENFORCEMENT
Coordinates
36.667, -76.917

Numerous trees down.

Thunderstorm Wind, Colonial Heights (C)

When
April 3, 6:29 PM EST
Where
Colonial Heights (C) County, Colonial Hgts
Measured
50 kt (58 mph) estimated gust
Property damage
$4,000
Reported by
LAW ENFORCEMENT
Coordinates
36.650, -76.967

Numerous trees down.

Thunderstorm Wind, Petersburg (C)

When
April 3, 6:29 PM EST
Where
Petersburg (C) County, Petersburg
Measured
50 kt (58 mph) estimated gust
Property damage
$4,000
Reported by
LAW ENFORCEMENT
Coordinates
36.733, -76.350

Numerous trees down.

Thunderstorm Wind, King and Queen

When
April 3, 6:30 PM EST
Where
King and Queen County, Newtown
Measured
50 kt (58 mph) estimated gust
Property damage
$4,000
Reported by
LAW ENFORCEMENT
Coordinates
37.867, -78.283

Numerous trees down.

Thunderstorm Wind, Chesterfield

When
April 3, 6:34 PM EST
Where
Chesterfield County, Chester
Measured
50 kt (58 mph) estimated gust
Property damage
$4,000
Reported by
LAW ENFORCEMENT
Coordinates
37.350, -78.567

Numerous trees down.

Thunderstorm Wind, New Kent

When
April 3, 6:35 PM EST
Where
New Kent County, 5 mi W of Tallysville
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
LAW ENFORCEMENT
Coordinates
37.333, -78.000

Trees down.

Thunderstorm Wind, Essex

When
April 3, 6:35 PM EST
Where
Essex County, 2 mi N of Tappahannock
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
LAW ENFORCEMENT
Coordinates
38.017, -78.000

Trees down.

Hail, Essex

When
April 3, 6:40 PM EST
Where
Essex County, 2 mi N of Tappahannock
Measured
0.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
37.700, -77.767

Hail, King William

When
April 3, 6:44 PM EST
Where
King William County, King William
Measured
0.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
37.700, -77.717

Hail, Franklin (C)

When
April 3, 8:11 PM EST
Where
Franklin (C) County, Franklin
Measured
0.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
36.967, -78.100

Hail, Southampton

When
April 3, 8:11 PM EST
Where
Southampton County, 2 mi E of Delaware
Measured
0.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
37.333, -77.700

Hail, Chesapeake (C)

When
April 3, 8:50 PM EST to 8:55 PM EST
Where
Chesapeake (C) County, Deep Creek
Measured
1 in hail
Reported by
NWS EMPLOYEE(OFF DUTY)
Coordinates
37.717, -77.683

Numerous reports of penny to quarter sized hail between Deep Creek and Great Bridge.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Virginia in 2006Every state in 2006This day in weather historyWarnings in Virginia, April 2006

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5504794, 5504795, 5504796, 5504797, 5504798, 5504799, 5504800, 5504801, 5504802, 5504803, 5504804, 5504805, 5504806, 5504807, 5504808, 5503314, 5504809, 5504810, 5504811, 5504812, 5503315, 5503316, 5503317, 5503318, 5503319, 5503320, 5503321, 5503322, 5503323.